Environmetrics, Volume (32), No (5), Year (2021-2)

Title : ( Comparing estimation of the parameters of distribution of the root density of plants in the presence of outliers )

Authors: Mehdi Jabbari Nooghabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

The root density of plants with depth follows exponential or the Lindley distribu- tion in the presence of outliers generated from a uniform distribution. In this paper, we estimate the parameters of the Lindley distribution in the presence of outliers gen- erated from a uniform distribution based on the moment, maximum likelihood, least squares, weighted least squares, percentile, Cramer{von-Mises, and Anderson{Darling methods and mixture estimator of moment and maximum likelihood. These methods of estimation are compared. Also, the estimators of the parameters of Lindley-uniform con- taminated distribution are compared with the corresponding estimators of exponential- uniform contaminated distribution, which was presented by Dixit and Nasiri [Metron, 59(3-4) (2001) 187{198]. Furthermore, an analysis of an actual example of the root length of plants is presented for illustrative purposes. It is concluded that the Lindley- uniform contaminated distribution is more appropriate than the exponential-uniform contaminated distribution to model the root density of plants.

Keywords

, Lindley distribution, Root density of plants, Uniform distribution, Exponential distribution, Maximum likelihood estimator, Mixture estimator, Outliers.